# SDR MWEA99511

- Difficulty date: August 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N600ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45725
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 59101565
- Condition: Damaged
- Location: Bs 717 & 721
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOOL MARKS ON NR 1 SEAT TRACK AT STATION 717 AND NR 2 SEAT TRACK AT STATION 721.  MTC FABRICATED AND INSTALLED REPAIR PLUG.
